# SDR VNAA2014122400008

- Difficulty date: December 21, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 987 hours, 998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ROW 15 FLOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED, R & R NR 3 EMERGENCY BATTERY AND NR 3 BATTERY CHARGER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
